# SDR SWIA200516075

- Difficulty date: December 30, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 20,742 hours, 28,863 cycles
- Engine: Pwa PW118B
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LAV SMOKE DETECTOR KEEPS BEEPING ON THE GROUND.  REPLACED LAV SMOKE DETECTOR WITH A NEW BATTERY, OPERATIONAL CHECK GOOD.
